# SDR ASOA2013103009295

- Difficulty date: September 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 31,114 hours, 27,852 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PLANK CRACKED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.  ROTO PEENED, REWORKED AREA FOR STEP 16 OF REO 601R-57-21-130.  COMPLIED WITH ECTC REO REO 601R-57-21-130-01 AND REO 601R-57-21-130, REV J.
